# SDR ACE110304

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 42,463 hours, 37,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS252531
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED USING LANDING GEAR EMERGENCY PROCEDURE DUE CONTINUED GEAR UNSAFE WARNING EVEN WITH ALL GREEN DOWN AND LOCKED LIGHTS ON.  UNEVENTFUL LANDING COMPLETED.  MAINTENANCE LOCATED AND CORRECTED A LOOSE POWER LEVER POSITION SWITCH.
